# SDR DALA2016020300822

- Difficulty date: January 25, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Cracked
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND WEAR RETAINER SEAL AT FWD CARGO DOOR.  RETAINERS WERE FABRICATED IAW SRM 52-33-0, FIG 1.
